Connect with us

[Video] Military Man Goes Crazy After Taking In Hard Drugs

Videos

[Video] Military Man Goes Crazy After Taking In Hard Drugs

A video is currently making rounds on social media which has a Nigerian military man going crazy after taking in what we believe to be a hard drug.

In the video, the man was shouting loudly while struggling in the chair he was sitting in.

The person who filmed him was also heard shouting “Na ‘colorado, Na colorado” and per our understanding, Colorado is the name given to a hard drug in Nigeria.

Watch the video below:

{{ reviewsOverall }} / 5 Users (0 votes)
Rating0
What people say... Leave your rating
Order by:

Be the first to leave a review.

User Avatar User Avatar
Verified
{{{ review.rating_title }}}
{{{review.rating_comment | nl2br}}}

Show more
{{ pageNumber+1 }}
Leave your rating

Your browser does not support images upload. Please choose a modern one

More in Videos

To Top
WhatsApp chat
%d bloggers like this: